MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STRAIGHT BALL SPIKE FOR LOW PROFILE PELVIC SYSTEM; RETRACTOR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STRAIGHT BALL SPIKE FOR LOW PROFILE PELVIC SYSTEM; RETRACTOR
Model Number 03.100.018
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted: part number: 03.100.018, lot number: t981488, manufacturing site: (b)(4), release to warehouse date: 17-jul-2012.A review of the device history records was performed for the finished device lot number, and no non-conformance's were identified.The raw material certificate was reviewed and the used material was according to the specification of the device.A product investigation was conducted.Visual inspection: visual inspection was performed on received device (part# 03.100.018, lot#t981488 , mfg# 17-jul-2012) showed that the tip of the ball spike was found broken and bent.There is a slight deformation of material at the tip which matches with the complaint condition.Minor surface ware was noticed on the handle.Dimensional inspection: dimensional analysis was not performed as relevant features are significantly deformed due to post-manufacturing damage.Document specification review: the relevant document were reviewed(both current and time of manufacturing) the overall complaint is confirmed.Conclusion: a definitive root cause for the device breakage could not be determine it is possible that the device encountered unintended forces (during usage) that led to observed condition.The overall complaint condition is confirmed.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the straight ball spike for low profile pelvic system was broken/bent.There was no patient involvement.This report is for one (1) straight ball spike for low profile pelvic system.This is report 1 of 1 for complaint (b)(4).

Brand Name
STRAIGHT BALL SPIKE FOR LOW PROFILE PELVIC SYSTEM
Common Device Name
RETRACTOR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8656043
Report Number2939274-2019-58392
Device Sequence Number11380904
Product Code GAD
UDI-Device Identifier10886982070678
UDI-Public(01)10886982070678
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.100.018
Device Catalogue Number03.100.018
Device Lot NumberT981488
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2019
Initial Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1